# SDR CA150729005

- Difficulty date: July 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire
- Condition: Damaged
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) REPEAT OCCURRENCE -NR 1 PEC CAUTION ILLUMINATED.  THE FLIGHT CREW PROCEEDED TO SHUTDOWN THE ENGINE AND CONTINUE INTO THE APPROACH.  ACFT LANDED AT AIRPORT.  THE EMU DOWNLOAD SHOWED CONDITION LEVER SIGNAL LEVER ANGLE WENT TO 19 DEGREES. PEC AND PCU REPLACED. WIRING BETWEEN QUADRANT TO ENGINE HAS BEEN CHECKED WITH NO FINDINGS. PEC HARNESS TO BE REPLACED.
